Limit theorems for random walks

Alexander Bendikov, Wojciech Cygan, Bartosz Trojan

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)3268–3290
JournalStochastic processes and their applications
Volume127
Issue number10
DOIs
Publication statusPublished - 2017

Fields of Expertise

  • Information, Communication & Computing

Cite this

Limit theorems for random walks. / Bendikov, Alexander; Cygan, Wojciech; Trojan, Bartosz.

In: Stochastic processes and their applications, Vol. 127, No. 10, 2017, p. 3268–3290.

Research output: Contribution to journalArticleResearchpeer-review

Bendikov, A, Cygan, W & Trojan, B 2017, 'Limit theorems for random walks' Stochastic processes and their applications, vol. 127, no. 10, pp. 3268–3290. https://doi.org/10.1016/j.spa.2017.02.008
Bendikov, Alexander ; Cygan, Wojciech ; Trojan, Bartosz. / Limit theorems for random walks. In: Stochastic processes and their applications. 2017 ; Vol. 127, No. 10. pp. 3268–3290.
@article{8aa0960278b64186ba6a72c63a8d808a,
title = "Limit theorems for random walks",
author = "Alexander Bendikov and Wojciech Cygan and Bartosz Trojan",
year = "2017",
doi = "10.1016/j.spa.2017.02.008",
language = "English",
volume = "127",
pages = "3268–3290",
journal = "Stochastic processes and their applications",
issn = "0304-4149",
publisher = "Elsevier B.V.",
number = "10",

}

TY - JOUR

T1 - Limit theorems for random walks

AU - Bendikov, Alexander

AU - Cygan, Wojciech

AU - Trojan, Bartosz

PY - 2017

Y1 - 2017

U2 - 10.1016/j.spa.2017.02.008

DO - 10.1016/j.spa.2017.02.008

M3 - Article

VL - 127

SP - 3268

EP - 3290

JO - Stochastic processes and their applications

JF - Stochastic processes and their applications

SN - 0304-4149

IS - 10

ER -